MathSciNet Relay Station
MathSciNet bibliographic data
MR2381252 15A33 (15A03 65F05)
Wang, Qing-Wen; Yu, Shao-Wen; Lin, Chun-Yan Extreme ranks of a linear quaternion matrix expression subject to triple quaternion matrix equations with applications. Appl. Math. Comput. 195 (2008), no. 2, 733–744.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement